MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY LNCS DC-I; OXIMETER

MASIMO - 52 DISCOVERY LNCS DC-I; OXIMETER
Model Number 1863
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported intermittent connection.No consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing. the sensor was determined to be functioning as designed.

Brand Name
LNCS DC-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11780428
Report Number3011353843-2021-00104
Device Sequence Number3437051
Product Code DQA
UDI-Device Identifier00843997000406
UDI-Public00843997000406
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1863
Device Catalogue Number1863
Device Lot Number20J4Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1